MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, battery depletion occurred earlier than expected.The device should be returned for analysis.Preliminary analysis results showed that based on available data, normal battery depletion occurred based on hrs guidelines.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.- attachment: [20200415 - file-2019-04150 - analysis_and_closure_report_resp-2020-00387.Pdf].
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key9516069
Report Number1000165971-2019-00739
Device Sequence Number3462234
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)161011(17)171205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2017
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/02/2019
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;